Document title: On bu uniform spaces
Journal: Anales del Instituto de Matemáticas - UNAM
System number: 000009765
ISSN: 0185-0644
Authors: 1
Institutions: 1Universidad Nacional Autónoma de México, Inst Matematicas, México, Distrito Federal. México
Number: 33
Pages: 35-42
Country: México
Language: Inglés
Document type: Artículo
Approach: Analítico
Disciplines: Matemáticas
Keyword: Matemáticas puras,
Espacios métricos,
Espacios uniformes,
Funciones continuas
Keyword: Mathematics,
Pure mathematics,
Metric spaces,
Uniform spaces,
Continuous functions
Document request
Note: The document is shipping cost.

Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: . Monday to Friday from (8 to 16 hrs).